# SDR SWAA2023061952272

- Difficulty date: May 25, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 32,562 hours, 15,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN NIGHT LIGHT COVER IS CRACKED AND MISSING ON COVE PANEL ABOVE SEAT ROW 12ABC<[01] R/R LENS ASSY PER AMM 33-51-03.;[02] INSPECTION C/W
